# SDR AALA20140711016

- Difficulty date: July 11, 2014
- Submitted: July 16, 2014
- Operation: Air carrier
- Aircraft: N762AN
- Make and model: Boeing 777223
- Aircraft serial: 31479
- Aircraft time: 51,184 hours, 6,114 cycles
- Engine: Rroyce RB211*
- Engine time: 22,179 hours, 2,534 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part serial: 51276
- Condition: Shutdown
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, P
- Precautionary procedure: A

## Discrepancy

LEFT ENG HAD UNCOMMANDED SHUTDOWN DURING CRUISE, SINGLE ENG TIME 20 MINS.  NO RE-START WAS ATTEMPTED. EMER DECLARED FLIGHT DIVERTED LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.  REPLACED LT ENG ON 07/15/2014.  SYS GND CHECKED NORMAL OPERATION OPEN.
